MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 3/14MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 3/14MM; KNEE TIBIAL INSERT
Catalog Number 02.09.0314H
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 jul 2019: lot 181581: (b)(4) items manufactured and released on 14-may-2018.Expiration date: 2023-04-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, one month after primary surgery, due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and poly-swap and the surgery was completed successfully.

Brand Name
GMK-HINGE FIXED TIBIAL INSERT SIZE 3/14MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8841138
Report Number3005180920-2019-00651
Device Sequence Number16208072
Product Code KRO
UDI-Device Identifier07630030825132
UDI-Public07630030825132
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/25/2023
Device Catalogue Number02.09.0314H
Device Lot Number181581
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2019
Initial Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;